# SDR FDEA200901090110

- Difficulty date: January 9, 2009
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N436FE
- Make and model: Airbus A310-203
- Aircraft serial: 454
- Aircraft time: 40,324 hours, 17,147 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: A5377263600400
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO COMPARTMENT DOOR CUT OUT FWD FRAME IS GOUGED ON THE AFT SIDE OF FRAME 20 BETWEEN STRINGER 34R AND 35R.  COMPLIED WITH E.A. 6-5310-127915.
